Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 277, Number 1

All articles in this issue are freely accessible.

Viscosity solutions of Hamilton-Jacobi equations
Michael G. Crandall and Pierre-Louis Lions.
Trans. Amer. Math. Soc. 277 (1983), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690039
Conformally invariant variational integrals
S. Granlund, P. Lindqvist and O. Martio.
Trans. Amer. Math. Soc. 277 (1983), 43-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690040
Trace class self-commutators
C. A. Berger and Marion Glazerman Ben-Jacob.
Trans. Amer. Math. Soc. 277 (1983), 75-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690041
Completeness and basis properties of complex exponentials
Raymond M. Redheffer and Robert M. Young.
Trans. Amer. Math. Soc. 277 (1983), 93-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690042
Finitely generic abelian lattice-ordered groups
Dan Saracino and Carol Wood.
Trans. Amer. Math. Soc. 277 (1983), 113-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690043
Almost convergent and weakly almost periodic functions on a semigroup
Heneri A. M. Dzinotyiweyi.
Trans. Amer. Math. Soc. 277 (1983), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690044
Highest weight modules over graded Lie algebras: resolutions, filtrations and character formulas
Alvany Rocha-Caridi and Nolan R. Wallach.
Trans. Amer. Math. Soc. 277 (1983), 133-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690045
Completion of Akahori’s construction of the versal family of strongly pseudoconvex CR structures
Kimio Miyajima.
Trans. Amer. Math. Soc. 277 (1983), 163-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690046
Applications of $q$-Lagrange inversion to basic hypergeometric series
Ira Gessel and Dennis Stanton.
Trans. Amer. Math. Soc. 277 (1983), 173-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690047
Nonfactorization theorems in weighted Bergman and Hardy spaces on the unit ball of $C^{n}$ $(n>1)$
M. Seetharama Gowda.
Trans. Amer. Math. Soc. 277 (1983), 203-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690048
On neighbourly triangulations
K. S. Sarkaria.
Trans. Amer. Math. Soc. 277 (1983), 213-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690049
Discrete series characters and Fourier inversion on semisimple real Lie groups
Rebecca A. Herb.
Trans. Amer. Math. Soc. 277 (1983), 241-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690050
On derivations of certain algebras related to irreducible triangular algebras
Baruch Solel.
Trans. Amer. Math. Soc. 277 (1983), 263-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690051
Systems of fixed point sets
A. D. Elmendorf.
Trans. Amer. Math. Soc. 277 (1983), 275-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690052
Axioms for Stiefel-Whitney homology classes of some singular spaces
Darko Veljan.
Trans. Amer. Math. Soc. 277 (1983), 285-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690053
Semistability at the end of a group extension
Michael L. Mihalik.
Trans. Amer. Math. Soc. 277 (1983), 307-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690054
On lexicographically shellable posets
Anders Björner and Michelle Wachs.
Trans. Amer. Math. Soc. 277 (1983), 323-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690055
Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of $C^{3}$
Gary A. Harris.
Trans. Amer. Math. Soc. 277 (1983), 343-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690056
Conservation laws of free boundary problems and the classification of conservation laws for water waves
Peter J. Olver.
Trans. Amer. Math. Soc. 277 (1983), 353-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690057
Spectra of invariant uniform and transform algebras
I. Glicksberg.
Trans. Amer. Math. Soc. 277 (1983), 381-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690058
Twisting cochains and duality between minimal algebras and minimal Lie algebras
Richard M. Hain.
Trans. Amer. Math. Soc. 277 (1983), 397-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690059
Decay of Walsh series and dyadic differentiation
William R. Wade.
Trans. Amer. Math. Soc. 277 (1983), 413-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690060
Relative genus theory and the class group of $l$-extensions
Gary Cornell.
Trans. Amer. Math. Soc. 277 (1983), 421-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690061